# SDR SIMA200501905

- Difficulty date: January 11, 2005
- Submitted: January 25, 2005
- Operation: Air carrier
- Aircraft: N735TS
- Make and model: Emb EMB-135LR
- Aircraft serial: 145386
- Aircraft time: 8,464 hours, 7,886 cycles
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14522178005
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN IMBV INSPECTION OF AIRCRAFT, THE SERVICE DOOR CENTER SILL WAS FOUND TO BE CORRODED.  REMOVED AHT CORRODED SERVICE DOOR CENTER SILL AND INSTALLED SERVICEABLE SILL.  REPAIR DONE IAW SRM.  (SW21200502482) (K)
